User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
MAYER, MATTHIAS; SALLER, CHRISTIAN 
Title:
Simple motion systems and Banach spaces associated to uniformly bounded representations 
Journal title:
Mathematical Proceedings of the Cambridge Philosophical Society 
Year:
1999 
Journal volume:
127 
Journal issue:
01 
Pages contribution:
133-147 
E-ISSN:
1469-8064 
Notes:
Dieser Beitrag ist mit Zustimmung des Rechteinhabers aufgrund einer (DFGgeförderten) Allianz- bzw. Nationallizenz frei zugänglich. This publication is with permission of the rights owner freely accessible due to an Alliance licence and a national licence (funded by the DFG, German Research Foundation) respectively